MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASSEMBLY,BULB & VALVE

Medline Industries, LP MEDLINE; ASSEMBLY,BULB & VALVE
Catalog Number MDS91482
Medical Device Problem Codes Inflation Problem (1310); Obstruction of Flow (2423); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿one is collapsed, and they have tried to problem solve however we cannot get it to inflate and therefore cannot use.¿.
 
Additional Manufacturer Narrative
The customer reported one is collapsed, and they have tried to problem solve however they cannot get it to inflate and therefore cannot use.Medline received 1ea bulb assembly and valve in used condition and tested the sample according to the instructions for use; when attempting to inflate the cuff, the inflation bulb would not inflate the cuff as intended, the bulb appeared to be delated, and air could not be put back in the bulb.The complaint was confirmed.Issue shown via investigation was caused by a defective inflation bulb, due to the air mechanism being blocked; the sample did not work as intended, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASSEMBLY,BULB & VALVE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50771042
Report Number1417592-2026-40288
Device Sequence Number9471889
Product Code DXQ
UDI-Device Identifier10080196717736
UDI-Public10080196717736
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS91482
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/29/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown